Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 87, NWS Pittsburgh, PA

June 28, 2008Allegheny County, Beaver County, Butler County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 28, 2008, 5:52 PM EDT for Allegheny County, Beaver County, Butler County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 28, 2008, 5:52 PM EDT (21:52 UTC)
Expired
Jun 28, 2008, 6:45 PM EDT
In force
53 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Allegheny County, PA, Beaver County, PA, Butler County, PA

The radar

The Pittsburgh radar (KPBZ), 21 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
173 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:57 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jun 28, 1:57 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
157 PM EDT SAT JUN 28 2008

.SYNOPSIS...
THUNDERSTORMS CAN BE SEVERE THROUGH EARLY TONIGHT WITH DAMAGING
WIND LARGE HAIL AND HEAVY RAIN. THERE CAN BE ANOTHER ROUND OF
THUNDERSTORMS SUNDAY AS A CANADIAN COLD FRONT CROSSES THE UPPER
OHIO VALLEY. IN THE FRONTS WAKE WILL COME A COLD UPPER LEVEL LOW
PRESSURE CENTER THAT WILL MAINTAIN A CHANCE OF SHOWERS AND
THUNDERSTORMS INTO TUESDAY EVEN AS TEMPERATURES COOL DOWN AND
HUMIDITIES BECOME COMFORTABLE.

&&

.NEAR TERM /THROUGH SUNDAY/...
CONCUR WITH SPC THAT THUNDERSTORMS CAN BE SEVERE INTO EARLY
TONIGHT. THE HUMID AND NOW HEATED SURFACE LAYER WILL PROMOTE
MODERATE INSTABILITY WITH CAPE VALUES OVER 1500 J/KG. WINDS ARE
INCREASING AT ALL LEVELS WHICH WILL INCREASE VERTICAL WIND SHEAR
SUFFICIENTLY/ THAT IS 0-6KM BULK SHEAR VALUES OVER 30 KTS/ TO PROMOTE
SEVERE THUNDERSTORMS THAT CAN ORGANIZE INTO BOWING LINES.

THIS SCENARIO FAVORS DAMAGING WIND AS THE PRIME HAZARD WITH LARGE
HAIL SECONDARY. ALTHOUGH THE STORMS CAN GENERATE RAINFALL RATES
OVER 1.5 INCHES AN HOUR...IN GENERAL THE STORMS SHOULD MOVE FAST
ENOUGH AND NOT TRAIN TO CAUSE THIS MUCH RAINFALL FOR ANY ONE SPOT.
HOWEVER SOIL CONDITIONS ARE SUCH THAT IF ANY LOCATION GETTING 1.5
INCHES IN LESS THAN 3 HOURS CAN SEE FLOODING DEVELOP WHERE
DRAINAGE IS POOR.

JUDGING FROM RECENT SREF MODEL RUNS...THE STORMS WILL WEAKEN
BY MIDNIGHT ...WITH SOME CLEARING LATE NIGHT. NEXT UPPER SHORT
WAVE TROUGH APPROACHES SUNDAY MORNING JUST AHEAD OF COLD
FRONT...WITH THE POTENTIAL FOR STRONG STORMS STARTING AROUND DAWN.
THE COLD FRONT WILL CROSS THE REGION SUNDAY AFTERNOON ACTING AS A
CATALYST FOR MORE THUNDERSTORM GENESIS. TEMPERATURES WILL BE
SOMEWHAT FLAT SUNDAY...WITH LITTLE DIURNAL CURVE...GIVEN FRONTAL
PASSAGE.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
BLEND OF RECENT SREF AND GEFS /GFS ENSEMBLE/ MODEL RUNS SHOW THE
ENSUING COLD UPPER LEVEL LOW CENTER PROMOTING SUFFICIENTLY
UNSTABLE CONDITIONS INTO LATE TUESDAY TO INDUCE A CHANCE OF
SHOWERS AND THUNDERSTORMS. FORECASTED TEMPERATURES TO BE SEVERAL
DEGREES COLDER THAN NORMAL THIS PERIOD AS INDICATED BY BLEND OF
VALUES FROM RECENT SREF MODELS...GFS MOS AND HPC GUIDANCE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
LEND OF RECENT SREF AND GEFS /GFS ENSEMBLE/ MODEL RUNS SUGGEST A
DRY INTERLUDE WEDNESDAY INTO THURSDAY AS THE UPPER LOW MIGRATES TO
HUDSONS BAY. HOWEVER A FAIRLY ROBUST SHORT WAVE TROUGH ALOFT WILL
DEVELOP A COLD FRONT ACROSS THE GREAT LAKES THURSDAY THAT COULD
MOVE THROUGH THE UPPER OHIO VALLEY FRIDAY INTO SATURDAY. THIS
SCENARIO WILL PROMOTE A CHANCE OF THUNDERSTORMS FOR THE JULY 4TH
HOLIDAY PERIOD.

FORECASTED TEMPERATURES WEDNESDAY INTO THURSDAY INDICATE A REBOUND
TO NEAR NORMAL TEMPERATURES BUT THE PROSPECTS OF A SECOND FRONTAL
PASSAGE WITH PRECIPITATION SUGGEST COOLER THAN NORMAL TEMPERATURES
BY THE WEEKEND.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING IN
AN INCREASINGLY UNSTABLE AIRMASS. ANOTHER WAVE WILL CROSS THE
REGION SUNDAY MORNING WITH A WAVE OF STORMS POSSIBLE. A COLD FRONT
WILL CROSS SUNDAY AFTERNOON...WITH MORE STORMS. WHILE CONDITIONS
WILL PREVAIL AT VFR THROUGH SUNDAY...IFR CONDITIONS CAN OCCUR IN
AND NEAR STORMS. WIND GUSTS CAN GO OVER 50 KTS AND THERE CAN BE
LARGE HAIL.

BLEND OF RECENT SREF AND GEFS /GFS ENSEMBLE/ MODEL RUNS SHOW SOME
SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE MONDAY AND TUESDAY
AS WELL...WITH COLD MID LEVEL UPPER LOW HOLDING. A FEW PERIODS OF
IFR WILL BE POSSIBLE DURING THIS TIME PERIOD. MORE SETTLED WEATHER
IS EXPECTED FOR WEDNESDAY...BEFORE ANOTHER COLD FRONT AFFECTS THE
UPPER OHIO VALLEY WITH THUNDERSTORMS AND SHORT-LIVED BOUTS OF IFR LATE
THURSDAY INTO SATURDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 28, 1:21 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
121 PM EDT SAT JUN 28 2008

OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-014-020-021-029-
031-WVZ001>004-012-021-022-291730-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE-
BUTLER-BEAVER-ALLEGHENY-WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
121 PM EDT SAT JUN 28 2008

...SEVERE THUNDERSTORM WATCH 629 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THE SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT CAN
CAUSE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. HEAVY RAIN CAN
POSE A FLOOD HAZARD IN LOCATIONS THAT GET MORE THAN 1.5 INCHES IN
LESS THAN 3 HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE SPOTTER NET HAS BEEN ACTIVATED FOR THIS AFTERNOON AND EARLY
TONIGHT.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ015-022-291730-
CLARION-ARMSTRONG-
121 PM EDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EARLY TONIGHT. THE PRIMARY SEVERE WEATHER HAZARD IS DAMAGING
THUNDERSTORM WINDS. THE SECONDARY HAZARD IS LARGE HAIL. HEAVY RAIN
CAN POSE A FLOOD HAZARD IN LOCATIONS THAT GET MORE THAN 1.5 INCHES
IN LESS THAN 3 HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE SPOTTER NET HAS BEEN ACTIVATED FOR THIS AFTERNOON AND EARLY
TONIGHT.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ009-016-023-030-032-WVZ023-041-291730-
GARRETT-FOREST-JEFFERSON PA-INDIANA-WESTMORELAND-FAYETTE-PRESTON-
TUCKER-
121 PM EDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EARLY TONIGHT. THE PRIMARY SEVERE WEATHER HAZARD IS DAMAGING
THUNDERSTORM WINDS. THE SECONDARY HAZARD IS LARGE HAIL. HEAVY RAIN
CAN POSE A FLOOD HAZARD IN LOCATIONS THAT GET MORE THAN 1.5 INCHES
IN LESS THAN 3 HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE SPOTTER NET HAS BEEN ACTIVATED FOR THIS AFTERNOON AND EARLY
TONIGHT.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 28, 5:00 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
500 PM EDT SAT JUN 28 2008

OHZ057-058-068-282200-
GUERNSEY OH-MUSKINGUM OH-NOBLE OH-
500 PM EDT SAT JUN 28 2008

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
NOBLE...MUSKINGUM AND GUERNSEY...

AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 2 MILES SOUTHWEST OF DILLON STATE
PARK...MOVING EAST AT 102 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  ADAMSVILLE...BLUE ROCK STATE PARK...BRIDGEVILLE...BYESVILLE...
  CAMBRIDGE...CANNELVILLE...CHANDLERSVILLE...DILLON STATE PARK...
  DRAKE...DUNCAN FALLS...EAST FULTONHAM...FERNCLIFF...HIGH HILL...NEW
  CONCORD AND NORWICH

THESE STORMS WILL PRODUCE SMALL HAIL AND WIND GUSTS TO 40 MPH.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
Special weather statement, Jun 28, 5:00 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
500 PM EDT SAT JUN 28 2008

OHZ057-058-068-282200-
GUERNSEY OH-MUSKINGUM OH-NOBLE OH-
500 PM EDT SAT JUN 28 2008

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
NOBLE...MUSKINGUM AND GUERNSEY...

AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 2 MILES SOUTHWEST OF DILLON STATE
PARK...MOVING EAST AT 50 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  ADAMSVILLE...BLUE ROCK STATE PARK...BRIDGEVILLE...BYESVILLE...
  CAMBRIDGE...CANNELVILLE...CHANDLERSVILLE...DILLON STATE PARK...
  DRAKE...DUNCAN FALLS...EAST FULTONHAM...FERNCLIFF...HIGH HILL...NEW
  CONCORD AND NORWICH

THESE STORMS WILL PRODUCE SMALL HAIL AND WIND GUSTS TO 40 MPH.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
Local storm report, Jun 28, 5:07 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
507 PM EDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     6 NW NEW PHILADELPHIA   40.55N 81.52W
06/28/2008                   TUSCARAWAS         OH   LAW ENFORCEMENT

            TREES DOWN ALONG SR 516 IN WAYNE TWP.

&&

PARRISH
Local storm report, Jun 28, 5:37 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
537 PM EDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     COSHOCTON               40.26N 81.85W
06/28/2008                   COSHOCTON          OH   LAW ENFORCEMENT

            THE SHERIFFS OFFICE REPORTS NUMEROUS REPORTS OF TREES
            DOWN COUNTY WIDE.

&&

PARRISH
Local storm report, Jun 28, 5:43 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
543 PM EDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     LISBON                  40.78N 80.77W
06/28/2008                   COLUMBIANA         OH   EMERGENCY MNGR

            LARGE TREES DOWN.

&&

PARRISH
Special weather statement, Jun 28, 5:45 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
545 PM EDT SAT JUN 28 2008

PAZ014-020-021-282245-
ALLEGHENY PA-BEAVER PA-BUTLER PA-
545 PM EDT SAT JUN 28 2008

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ALLEGHENY...BEAVER AND BUTLER...

AT 540 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 10 MILES WEST OF SHIPPINGPORT...OR
ABOUT OVER NEWELL...MOVING EAST AT 50 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  ALIQUIPPA...ALLISON PARK...BEAVER...CARNEGIE...COOPERSTOWN...
  DOWNTOWN PITTSBURGH...ECONOMY BORO...FOX CHAPEL...FRANKLIN PARK...
  GIBSONIA...HARSHAVILLE...IMPERIAL...LEECHBURG...LERNERVILLE AND
  MARS

THESE STORMS MAY REQUIRE A WARNING IF THEY PERSIST. EXPECT WIND
GUSTS TO 50 MPH AND DIME SIZE HAIL. REMAIN ALERT FOR A POSSIBLE
WARNING.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 5:18 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence57 min
Jun 28, 6:11 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington64 min
Jun 28, 6:30 PM EDTSevere Thunderstorm WarningPBZArmstrong, Westmoreland60 min
Jun 28, 6:50 PM EDTSevere Thunderstorm WarningPBZAllegheny, Butler23 min
Jun 28, 6:59 PM EDTSevere Thunderstorm WarningPBZIndiana61 min
Jun 28, 7:09 PM EDTSevere Thunderstorm WarningPBZWestmoreland66 min
Jun 28, 7:32 PM EDTSevere Thunderstorm WarningPBZIndiana35 min
Jun 28, 3:58 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas47 min
Jun 28, 4:45 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Tuscarawas60 min
Jun 28, 5:32 PM EDTSevere Thunderstorm WarningPBZJefferson58 min
Jun 28, 5:08 PM EDTAreal Flood AdvisoryPBZMarion, Monongalia, Preston3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.